Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
 
30 Most Down Articles
Published in last 1 year | In last 2 years| In last 3 years| All| Most Downloaded in Recent Month | Most Downloaded in Recent Year|

In last 2 years
  
1 Universal C*-algebras Defined by Completely Bounded Unital Homomorphisms 2015 Vol.31(12):1825-1844
Wen Hua QIAN, Don HADWIN [Abstract] (29) [HTML 0 KB][PDF 314 KB] (1630)
2 A Self-normalized Law of the Iterated Logarithm for the Geometrically Weighted Random Series 2016 Vol.32(3):384-392
Ke Ang FU, Wei HUANG [Abstract] (32) [HTML 0 KB][PDF 206 KB] (1144)
3 On Behavior of Solutions to a Class of Nonlinear Hyperbolic Inverse Source Problem 2016 Vol.32(6):683-698
Mohammad SHAHROUZI [Abstract] (20) [HTML 0 KB][PDF 232 KB] (1042)
4 Global Well-posedness of the Non-isentropic Full Compressible Magnetohydrodynamic Equations 2016 Vol.32(2):227-250
Fu Yi XU, Xin Guang ZHANG, Yong Hong WU, Lou CACCETTA [Abstract] (23) [HTML 0 KB][PDF 325 KB] (817)
5 A Note on Optimal Foldover Four-level Factorials 2016 Vol.32(3):286-296
A. M. ELSAWAH, M. A. AL-AWADY, M. A. ABD ELGAWAD, Hong QIN [Abstract] (39) [HTML 0 KB][PDF 213 KB] (804)
6 A Note on Weighted Composition Operators on the Weighted Bergman Space 2015 Vol.31(6):947-952
Lian Kuo ZHAO, Sheng Zhao HOU [Abstract] (106) [HTML 0 KB][PDF 158 KB] (557)
7 A Recursive Basis for Primitive Forms in Symplectic Spaces and Applications to Heisenberg Groups 2016 Vol.32(3):265-285
Annalisa BALDI, Marilena BARNABEI, Bruno FRANCHI [Abstract] (31) [HTML 0 KB][PDF 288 KB] (458)
8 Statistical Convergence and Measure Convergence Generated by a Single Statistical Measure 2016 Vol.32(6):668-682
Li Xin CHENG, Li Hua LIN, Xian Geng ZHOU [Abstract] (17) [HTML 0 KB][PDF 281 KB] (455)
9 Linear Connectivity, Schwarz-Pick Lemma and Univalency Criteria for Planar Harmonic Mapping 2016 Vol.32(3):297-308
Shao Lin CHEN, Saminathan PONNUSAMY, Antti RASILA, Xian Tao WANG [Abstract] (32) [HTML 0 KB][PDF 230 KB] (453)
10 Several Transitive Properties and Devaney's Chaos 2016 Vol.32(3):373-383
Tao WANG, Jian Dong YIN, Qi YAN [Abstract] (25) [HTML 0 KB][PDF 206 KB] (423)
11 Model Detection and Variable Selection for Varying Coefficient Models with Longitudinal Data 2016 Vol.32(3):331-350
San Ying FENG, Yu Ping HU, Liu Gen XUE [Abstract] (24) [HTML 0 KB][PDF 336 KB] (415)
12 More Efficient Estimators for Marginal Additive Hazards Model in Case-cohort Studies with Multiple Outcomes 2016 Vol.32(3):351-362
Jin WANG, Jie ZHOU [Abstract] (18) [HTML 0 KB][PDF 209 KB] (408)
13 Hamiltonian Gromov-Witten Invariants on Cn+1 with S1-action 2016 Vol.32(3):309-330
Ti Yao LI, Bo Hui CHEN [Abstract] (19) [HTML 0 KB][PDF 344 KB] (408)
14 The Extension of a Quantized Borcherds Superalgebra by a Hopf Algebra 2016 Vol.32(3):363-372
Li Xia YE, Zhi Xiang WU [Abstract] (20) [HTML 0 KB][PDF 220 KB] (390)
15 Nonorientable Genera of Petersen Powers 2015 Vol.31(4):557-564
Wen Zhong LIU, Ting Ru SHEN, Yi Chao CHEN [Abstract] (149) [HTML 0 KB][PDF 238 KB] (372)
16 Entropy-expansiveness of Geodesic Flows on Closed Manifolds without Conjugate Points 2016 Vol.32(4):507-520
Fei LIU, Fang WANG [Abstract] (22) [HTML 0 KB][PDF 239 KB] (369)
17 The Optimal Constant in Hardy-type Inequalities 2015 Vol.31(5):731-754
Mu-Fa CHEN [Abstract] (164) [HTML 0 KB][PDF 350 KB] (357)
18 Bounded Fatou Components of Transcendental Entire Functions with Order Less than 1/2 2015 Vol.31(4):647-658
Cun Ji YANG, Yu Hua LI [Abstract] (141) [HTML 0 KB][PDF 218 KB] (325)
19 Coleman Automorphisms of Generalized Dihedral Groups 2016 Vol.32(2):251-257
Zheng Xing LI, Yuan Lin LI [Abstract] (30) [HTML 0 KB][PDF 184 KB] (316)
20 Total Coloring of Planar Graphs without Chordal 7-cycles 2015 Vol.31(12):1951-1962
Hua CAI [Abstract] (40) [HTML 0 KB][PDF 310 KB] (312)
21 Jordan Higher Derivable Maps on Triangular Algebras by Commutative Zero Products 2016 Vol.32(2):258-264
Dan LIU, Jian Hua ZHANG [Abstract] (31) [HTML 0 KB][PDF 169 KB] (310)
22 A Note on Quasi-weakly Almost Periodic Point 2015 Vol.31(4):637-646
Qi YAN, Jian Dong YIN, Tao WANG [Abstract] (125) [HTML 0 KB][PDF 200 KB] (301)
23 Isomorphisms of Finite Semi-Cayley Graphs 2015 Vol.31(4):715-730
Majid AREZOOMAND, Bijan TAERI [Abstract] (134) [HTML 0 KB][PDF 258 KB] (296)
24 Some Specific Unboundedness Property in Smoothness Morrey Spaces. The Non-existence of Growth Envelopes in the Subcritical Case 2016 Vol.32(2):137-152
Dorothee D. HAROSKE, Susana D. MOURA [Abstract] (57) [HTML 0 KB][PDF 272 KB] (293)
25 Polynomials with Palindromic and Unimodal Coefficients 2015 Vol.31(4):565-575
Hua SUN, Yi WANG, Hai Xia ZHANG [Abstract] (162) [HTML 0 KB][PDF 215 KB] (284)
26 Optimal D-RIP Bounds in Compressed Sensing 2015 Vol.31(5):755-766
Rui ZHANG, Song LI [Abstract] (175) [HTML 0 KB][PDF 227 KB] (284)
27 Positivity of Toeplitz Operators on Harmonic Bergman Space 2016 Vol.32(2):175-186
Yong Lu SHU, Xian Feng ZHAO [Abstract] (19) [HTML 0 KB][PDF 208 KB] (274)
28 Vectorial Variational Principle with Variable Set-Valued Perturbation 2015 Vol.31(4):595-614
Jian ZHANG, Jing Hui QIU [Abstract] (125) [HTML 0 KB][PDF 272 KB] (270)
29 On Harmonic K-Quasiconformal Mappings Associated with Asymmetric Vertical Strips 2015 Vol.31(12):1970-1976
Zhi Gang WANG, Lei SHI, Yue Ping JIANG [Abstract] (56) [HTML 0 KB][PDF 174 KB] (264)
30 Functionals on the Spaces of Convex Bodies 2016 Vol.32(1):124-136
Chuanming ZONG [Abstract] (23) [HTML 0 KB][PDF 229 KB] (264)
  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7